# SDR DALA1032160176

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 92,101 hours, 13,707 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON I/B SIDE MID SPAR FITTING HOLES COMMON TO STRUT HORZ CHORD FOUND FIVE FASTENER HOLES CRACKED AT WEB AND REPAIR ACCOMPLISHED PER ERA 485491-14AD REV ORIG.  (DL76L103081)
